Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Compactness of certain homogeneous spaces of locally compact groups


Author: Kwan-Yuk Claire Sit
Journal: Proc. Amer. Math. Soc. 55 (1976), 170-174
MSC: Primary 22D05
DOI: https://doi.org/10.1090/S0002-9939-1976-0425004-0
MathSciNet review: 0425004
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ H$ be the fixed points of a family of automorphisms of a locally compact group $ G$ with $ G/H$ finite invariant measure. It is proved in this paper that when the $ 1$-component of $ G$ is open, $ G/H$ is compact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D05

Retrieve articles in all journals with MSC: 22D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0425004-0
Keywords: Invariant measures, homogeneous spaces
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society